Open Access
April, 1969 A General Method of Determining Fixed-Width Confidence Intervals
Rasul A. Khan
Ann. Math. Statist. 40(2): 704-709 (April, 1969). DOI: 10.1214/aoms/1177697747

Abstract

A general method for determining stopping rules to obtain a fixed-width confidence interval of prescribed coverage probability for an unknown parameter of a distribution is obtained. Asymptotic theory in the sense of Chow and Robbins [4] is discussed. The sequential procedure obtained is asymptotically consistent and efficient in the sense of Chow and Robbins [4].

Citation

Download Citation

Rasul A. Khan. "A General Method of Determining Fixed-Width Confidence Intervals." Ann. Math. Statist. 40 (2) 704 - 709, April, 1969. https://doi.org/10.1214/aoms/1177697747

Information

Published: April, 1969
First available in Project Euclid: 27 April 2007

zbMATH: 0176.48902
MathSciNet: MR237047
Digital Object Identifier: 10.1214/aoms/1177697747

Rights: Copyright © 1969 Institute of Mathematical Statistics

Vol.40 • No. 2 • April, 1969
Back to Top